# SDR MASA20210915444

- Difficulty date: August 17, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 333 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE STGR 24R AT FS333, MAIN AVIONICS COMPARTMENT.  STRINGER SPLICE 24RH AT FS=333 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
